MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 542-11-46D
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding loosening involving a trident shell was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant product history review: indicates all devices were manufactured and accepted into final stock on with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.The following devices were also listed in this report: trident 0 deg insert 36mm; cat# 623-00-36d; lot# ja6al9.Delta v-40 ceramic head 36/0; cat#6570-0-136; lot# unknown.6.5 cancellous bone screw 20mm; cat# 2030-6520-1; lot# unknown.Acetabular dome hole plug; cat# 2060-0000-1; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Conclusion: the event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such as operative reports, histopathology reports, serial x-rays, office reports and examination of explanted components are required are required to complete the investigation for confirmation of the event and determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patient presented to clinic with hip pain.Doctor ordered ct scan and cup appeared to be loose.Cup, dome hole plug, screw, liner, and biolox head taken out.Reimplanted trident ii cup.

Brand Name
TRIDENT PSL HA CLUSTER 46MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8318989
Report Number0002249697-2019-00767
Device Sequence Number11175079
Product Code LPH
UDI-Device Identifier04546540240460
UDI-Public04546540240460
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number542-11-46D
Device Lot Number60828903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR